Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NK20

Veteran Member
  • Total Reviews

    2
  • Content Count

    318
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About NK20

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    Dublin, Ireland

Recent Profile Visitors

2113 profile views
  1. Don't use Hydroquinone if you're using BP too. It can actually have the opposite effect and darken PIH. Why not try Dan's AHA? It's very easy to incorporate and you know that it works with the regimen since it's available on this site!
  2. Anxious but clear! I'll be off accutane 3 weeks on Saturday and I haven't had a zit yet but I'm still freaking out. Once I hit 2 months I think I'll be ok in terms of anxiety if I stay clear but if I don't then I'm going back for another course!!! Why is it that acne still makes me anxious even though its all gone??? Pain!
  3. I did it last night I'm 15 days off accutane and thought I had a spot on my chin last night and freaked out (but my boyfriend said it was just a little tiny cut that I must have aggravated in the shower - he was right) then dreamt all night that I woke up with a massive breakout and had to ring my derm in tears begging for an appointment. It was so vivid! I can still remember where every spot was. Luckily, it was just a dream. I guess now since my acne is gone then all my skin issues arent con
  4. It just means you have some liver enzymes in your blood that should be in your liver only. It's a sign of liver damage but it might not be as bad as it sounds. Sometimes these things show up in minimal amounts and then a few days later theyre gone. You could ask for another blood test on Monday? Maybe see if it was just a fluke and then you can get back on tane!
  5. I'm in the exact same boat. My derm said topicals don't work anyway (which I thought was pretty honest considering all the junk samples derms get sent and all the otc crap). I figured that if I do break out I'll just go back for another course of accutane! In the meantime however I've bought an AHA and BHA moisturiser that I used to use when my skin was pretty clear a few years ago that I'm planning to use once my skin isn't so sensitive. I still wake up every morning with a knot in my stomach w
  6. NK20

    Clear Skin Confidence Less oily skin and hair No alcohol for the duration of treatment Very dry skin and eczema Slight hair loss (offset by use of moisturising treatments) Going on Roaccutane is the best decision I have ever made in my entire life! I say that without any hesitation whatsoever. Yes there were bad times too during the course of my treatment but I honestly couldn't give a crap because I'm acne-free. I had a small initial outbreak that seemed huge at the time but
  7. Sounds like anal fissures to me. I had them before accutane and they're much worse on it! Try Rectogesic - its a GTN (glyceryl trinitrate) ointment that helps the skin to heal by increasing blood flow or alternatively just moisten the area with vaseline like dosimarilyn said. A stool softener is also the way to go. They should heal but prob not until after your accutane course! Happy pooping
  8. Yup when all else has failed. Mine was mild/moderate depending on the time of the month and the products I was using etc. I had tried everything else and was beginning to get scars and red marks for the first time in 3 years so accutane was all that was left. It's indicated for severe nodulocystic acne or for acne recalcitrant to other treatments - that's straight from the Roaccutane leaflet! And one more thing - it works wonders for moderate acne too
  9. Awesome progress! Have you ever tried Carmex for your lips? I was on Vaseline for the first 2 months then I switched to Carmex and havent looked back. It has salicylic acid in it which at first I thought might be too irritating but it exfoliates away all the dead skin on top so the lip balm can really do its job below. I used to have to apply Vaseline every half hour but I usually only need Carmex every 2 hours or so - much less convenient!
  10. The general consensus is that as long as you hit 120-150mg/kg then you've given yourself the best shot you can of permament clearing no matter how you got there on low or high dose. If you do 8 months at 40mg a day then your going to hit about 147mg/kg and you should be good to go. Good luck with the rest of your course XD
  11. Snap! I'm the same - I eat whatever I want whenever I want and I'm only 120lbs XD I love that but everyone jokes at me saying the bubble will burst one day and I'll balloon out. Pray that day doesn't come. Lol! I also love my eyes. They're my best feature - bright blue with a dark ring around the very edge of them. I used to love my complexion when I was acne-free and I will again one day soon hopefully as accutane has worked very very very well so far. Dark hair, blue eyes and pale pale skin
  12. Panadol isn't the best while on accutane because of its paracetamol content which is quite hard for the liver to detoxify. Other analgesics are fine though like ibuprofen, aspirin etc. And to answer the pregnancy question like dosimarilyn said the docs know best but if I was in your position I would defo give it at least 6 months just to be on the safe side. Waiting a little longer to have a baby is a smaller price to pay than birth defects!
  13. Call the derm - only he can answer your questions. He'll be able to give you a blood workup and check you out. Calm down and call... They will definitely see you asap! Don't worry about getting taken off the drug either because if you are then it's for your own general health and don't worry about permanent damage as you've only been on the drug for 2 weeks as a low-ish dose. Good luck XD
  14. Armani for her (the gold bottle) is my ultimate night time perfume. Its really seductive I suppose the right word is XD Then YSL Parisienne is so fun and fruity for daytime! These are my two staple perfumes
  15. Red marks do fade but you just have to give it time. I had really bad red marks at the start of my accutane course and they're a light brown colour now that's barely visible! Alot of people say accutane doesn't help red marks but my derm said it's anti-scarring effects last up to 6 months after you finish and even if that isn't true once your acne is gone from the tane then your skin will have a chance to heal! Good luck XD
×